MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/15563650.2019.1606432

Медицинская библиотека · Clinical toxicology (Philadelphia, Pa.) · 2019

Toxicity induced by multiple high doses of vitamin B12 during pernicious anemia treatment: a case report.

Morales-Gutierrez Jessica, Díaz-Cortés Sebastián, Montoya-Giraldo María A, Zuluaga Andres F

Клинический случайСтатьяПеревод в очереди

Аннотация

Context: The clinical consequences of excess vitamin B12 induced by multiple oral doses of cyanocobalamin are not well-known.Case details: A young woman was treated with multiple daily doses of 1 mg of cyanocobalamin for severe pernicious anemia. After a total dose of 12 mg, she developed acne, palpitations, anxiety, akathisia, facial ruddiness, headache, and insomnia. She improved two weeks after stopping the drug. There were no sequelae nor complications.Discussion: Although these symptoms of cobalamin toxicity were unexpected and unusual, the case reminds us that the administration of any drug is not entirely safe.

Для цитирования: Morales-Gutierrez Jessica, Díaz-Cortés Sebastián, Montoya-Giraldo María A, Zuluaga Andres F. Toxicity induced by multiple high doses of vitamin B12 during pernicious anemia treatment: a case report.. Clinical toxicology (Philadelphia, Pa.). 2019. DOI: 10.1080/15563650.2019.1606432.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.